# SDR GTIA050138

- Difficulty date: April 21, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DTW - STARTED APU, LEFT PACK.  CABIN FILLED WITH SMOKE SHUT DONE APU.  FOUND RESIDUE OIL ON APU ACCESS DOOR AND SUPPLY LINE TO APU, B-NUT.  SECURED SUPPLY LINE B-NUT.  CLEANED AREA, RAN APU.  OPS CHECK GOOD.  NO LEAKS NOTED.  (M)
